And, even better is that my sweet Sami is coming back. The yucky steroid injection made her feel really bad. They told me it might make her hungrier. However, she was also grumpy, sweaty and her eyes looked really weird to me. Almost like she was high. Apparently hyperness is also a side effect. Which would explain the wide eyed look she has lately. Or, as my friend Jen puts it, her "I'm gonna kick your butt" look. LOL Which is not my sweet girls temperment at all! This was all learned after calling the doctor and a trip to Urgent Care. Not a fun weekend, needless to say. However, there is progress - Sam's H is definitely shrinking and lightening in color. I just don't know if making her feel so rotten was worth it. I mean, does anyone who loves her care what she looks like? No. So, why put her through this? I know, they say that it may interfere with her eating. It just all seems so selfish to me. I don't know where we'll go after this. I hope that this treatment rwill shrink it enough to lessen the concern about it. Also, I pray that after the steroid injection wears off that the H will not start growing again.